Docetaxel therapy induced diffuse atypia and mitotic arrest mimicking dysplasia - a diagnostic pitfall

Changqing Ma, Elizabeth A. Montgomery, Dora Lam-Himlin

Research output: Contribution to journalReview article

Abstract

A host of medication-associated injuries can be encountered in the gastrointestinal and hepatobiliary tract. Findings associated with use of taxane medications are known to mimic neoplasia. We present a case of such changes in a cholecystectomy specimen.

Original languageEnglish (US)
Pages (from-to)46-47
Number of pages2
JournalDiagnostic Histopathology
Volume20
Issue number1
DOIs
StatePublished - Jan 1 2014

Keywords

  • Docetaxel
  • Dysplasia
  • Paclitaxel
  • Taxanes
  • Taxol
  • Taxotere

ASJC Scopus subject areas

  • Pathology and Forensic Medicine
  • Histology

Fingerprint Dive into the research topics of 'Docetaxel therapy induced diffuse atypia and mitotic arrest mimicking dysplasia - a diagnostic pitfall'. Together they form a unique fingerprint.

  • Cite this